MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego · 2004

[Medicine hypersensitivity--case report].

Zdziarski Przemysław

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In this paper a case of good tolerance to benzathine benzylpenicillin, but benzylpenicillin potassium allergy in subject with history of multidrug hypersensitivity was described. The same therapeutic agent is contained in both commercial drugs and dosage formulation can cause the unpredictable adverse drug reactions (ADRs). This thesis was confirmed by positive intradermal test with the same, but negative with other commercial product of benzylpenicillin potassium. Later chromatographic analysis shows drug contaminations. Thus an exclusion of allergy to drug impurities (and additives) is necessary for correct diagnosis benzylpenicillin allergy (and any active constituent). Furthermore, allergy to drug impurities (and additives) closely resemble cross-reactions or multiple chemical sensitivity syndrome (MCSS).

Для цитирования: Zdziarski Przemysław. [Medicine hypersensitivity--case report].. Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.